On the number of automorphisms of a regular graph

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)


For any connected cubic graph G with In points, the number of automorphisms of G divides 3n2n. This is a special case of a result which is proved for connected regular graphs in general. The result is shown to be best possible for infinitely many n in the cubic case.

Original languageEnglish
Pages (from-to)345-348
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number2
Publication statusPublished - 1979
Externally publishedYes

Cite this